# SDR AALA202110268565

- Difficulty date: October 24, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 61,264 hours, 32,454 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 907
- Condition: Faulty
- Location: Zone 800 - Doors
- Part time: 61,263 hours, 32,454 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR R1 WILL NOT FULLY OPEN.  REPLACED R1 DOOR DAMPER PER AMM 52-11-14
